Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2007, Article ID 90873, 18 pages
http://dx.doi.org/10.1155/2007/90873
Research Article

Retailer's EOQ Model with Limited Storage Space Under Partially Permissible Delay in Payments

1Department of Marketing and Logistics Management, Chaoyang University of Technology, Wufong Township, Taichung County 41349, Taiwan
2Department of Business Administration, Chaoyang University of Technology, Wufong Township, Taichung County 41349, Taiwan

Received 6 September 2006; Revised 5 April 2007; Accepted 1 July 2007

Academic Editor: Jingshan Li

Copyright © 2007 Yung-Fu Huang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yung-Fu Huang, Chih-Sung Lai, and Maw-Liann Shyu, “Retailer's EOQ Model with Limited Storage Space Under Partially Permissible Delay in Payments,” Mathematical Problems in Engineering, vol. 2007, Article ID 90873, 18 pages, 2007. https://doi.org/10.1155/2007/90873.